# SDR MASA200800256

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 19,925 hours, 16,398 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 948
- Condition: Malfunctioned
- Location: Nlg
- Part time: 16,374 hours, 12,368 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7392 ORD-MDT, NOSE GEAR DISAGREE ON TAKEOFF AND GEAR WAS SLOW TO EXTEND.  REMOVED AND REPLACED NLG PRIORITY VALVE.
